MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure while cauterizing tissue on the lower leg, vasoviewhempro vh-3500 silicone piece about 1cm in size broke in the harvesting tunnel.The piece was retrieved with the jaws.No additional incisions were made.A new device was used to complete the procedure.There was an approximate 3 minute delay.There were no further issues.
 
Additional Manufacturer Narrative
E1 (b)(6).Tw id#(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
Tw#: (b)(4).Updated sections: a3: sex, e1: event site name.Corrected section: d4: unique identifier (udi)# from (b)(4).
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure while cauterizing tissue on the lower leg, vasoviewhempro vh-3500 silicone piece about 1cm in size broke in the harvesting tunnel.The piece was retrieved with the jaws.No additional incisions were made.A new device was used to complete the procedure.There was an approximate 3 minute delay.There were no further issues.There was no patient harm.
 
Additional Manufacturer Narrative
Tw # (b)(4).The device was returned to the factory for evaluation on (b)(6)2024.An investigation was conducted on (b)(6)2024.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the jaws.Charred material was observed on the intact heater wire.There were no visual defects observed on the gray intact silicone insulation on the hot jaw.The gray silicone insulation on the tip of the hot jaw was observed to be peeled and detached from the cold jaw, exposing the cold metal tip.No other visual defects were observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "peeled; delaminated; jaw" was confirmed.The lot # 3000351376 history record review was completed.There were (04) ncmrs, rework, or deviations documented for the reported lot number.There were three (03) ncmrs identified which has no relation between the batch manufacturing process and the reported failure, and (01) ncmr which relates to the reported failure.Hhe 1085406 and field action 1101822 address the reported failure described in the ncmr.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20169521
Report Number2242352-2024-01013
Device Sequence Number12522719
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public(01)00607567701250(10)3000351376(17)241029
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2024
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000351376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer09/25/2024
02/13/2025
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/17/2024
02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0092-2025
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale